U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

Can micardis (telmisartan) cause side effects such as a bad cough & back pain?

1 doctor answer5 doctors weighed in
Dr. Ahmad M Hadied
Orthopedic Surgery 49 years experience
Yes: Back pain -- up to 3 percent , unexplained swelling of the head or neck (including the face, lips, tongue, or throat) could cause coughing.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 31-year-old member asked:

Telmisartan ( micardis) side effects - coughing & back pain, what to do?

1 doctor answer2 doctors weighed in
Dr. Ihab Ibrahim
Pain Management 29 years experience
Discuss with your: Discuss with your doctor. Call the office and tell them what is going on. Let your care giver intervene on your behalf, and keep them on the same page-controlling your blood pressure while minimizing medication side-effects.
A 32-year-old member asked:

Can telmisartan (micardis) cause side effects such as a bad cough and back pain?

1 doctor answer2 doctors weighed in
Dr. Terrence Cohen
Cardiology 46 years experience
Unlikely: A dry cough is a rare side effect of this class of medications. I would look for other causes of back pain and cough which are more likely.
A 36-year-old member asked:

Is it possible that telmisartan (micardis) cause side effects such as a bad cough & back pain?

1 doctor answer1 doctor weighed in
Dr. Bennett Werner
Cardiology 44 years experience
Possible: It's possible. The only way to know for sure is to stop the med, wait for the side effects to resolve, and then reintroduce the med.
A 29-year-old member asked:

Telmisartan \side effects - coughing & back pain?

1 doctor answer5 doctors weighed in
Dr. Ahmad M Hadied
Orthopedic Surgery 49 years experience
Back pain& coughing: The most common side effects are headache, dizziness, back pain, fatigue, stomach upset, upper respiratory tract infections, hyperkalemia, and diarrhea. Patients also may experience impotence, reduced renal function, and allergic reactions. Rhabdomyolysis (inflammation and destruction of muscle) and angioedema (swelling of soft tissues including those of the throat and larynx)are rare.

Related questions

A 44-year-old member asked:
1 doctor answer2 doctors weighed in
A 32-year-old female asked:
1 doctor answer2 doctors weighed in
A 32-year-old member asked:
2 doctor answers3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 5, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.